# SDR MASA20201221135

- Difficulty date: November 28, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN IN STA FS 881 TO FS 913 BETWEEN STGR 22RT TO 24RT AT FUSELAGE SKIN.  CORRECTIVE ACTION: CORROSION WAS REMOVED, PER CRJ900-SRM 51-21-06-001-001-A01.
